# SDR 99ZZZX168

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7342B
- Make and model: Beech E35
- Aircraft serial: D3805
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: HM4
- Condition: Loose
- Location: Aileron
- Component: 3552115204
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF JUST AFTER LIFT-OFF, PILOT NOTICED AILERON CONTROLS WERE HARD TO MOVE.  SHORTLY AFTER THE PILOT NOTICED THE RT AILERON WAS NOT WORKING, RETURNED TO AIRPORT.  UP ON A MAINTENANCE CHECK, NOTED THE CONTROL ROD FOR THE RT AILERON CONTROL WAS LOOSE.  REMOVAL OF THE CONTROL ROD SHOWED A BROKEN ROD END.  THE ROD END WAS BROKEN NEXT TO THE JAM NUT WHERE IT CONNECTED TO AILERON BELLCRANK.  THE ROD END BEARING WAS FROZEN IN PLACE FROM DIRT AND CORROSION.  THIS ROD END DOES NOT HAVE ANY WAY TO LUBRICATE IT WHEN IT IS IN PLACE.  IT MUST BE LUBRICATED AT INSTALLATION.  SUBMITTER STATED DUE TO THIS FACT, THERE SHOULD BE A 5-YEAR OR 500-HOUR LUBRICATION SCHEDULE SET UP.  ACFT TT:  3,987.8 HRS.
